Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Spectral multiplicity on products of hyperbolic spaces


Author: Jonathan Huntley
Journal: Proc. Amer. Math. Soc. 111 (1991), 1-12
MSC: Primary 11F72; Secondary 58G25
DOI: https://doi.org/10.1090/S0002-9939-1991-1031667-X
MathSciNet review: 1031667
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using Fourier expansions and an analysis of the Rayleigh quotient, we obtain an improved upper bound for the dimension of spaces of cusp forms when the symmetric space is a product of upper half spaces. In the rank-one case, some refinements are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11F72, 58G25

Retrieve articles in all journals with MSC: 11F72, 58G25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1031667-X
Article copyright: © Copyright 1991 American Mathematical Society